The problem of reduction of singularities for germs of codimension one foliations in dimension three has been solved by Cano in Reduction of the singularities of codimension one singular foliations in dimension three. The author divides the proof in two steps. The first one consists in getting pre-simple points and the second one is the passage from pre-simple to simple points. In arbitrary dimension of the ambient space the problem is open. In this paper we solve the second step of the problem.
M. Fernández Duque. "Elimination of resonances in codimension one foliations." Publ. Mat. 59 (1) 75 - 97, 2015.